# SDR 97FDEA00602

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6587004
- Condition: Corroded
- Location: Bs 852
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-05) ON UPPER FUEL CELL SKIN BS 850 TO 865, LBL 46 TO 67, WL 190.  CORROSION APPEARS TO RUN UNDER 850 STUB BEAM AND 70.5 AND CHORD.  * S/D*  REMOVED CORROSION FOUND TO BE WITHIN LIMITS.  FLAP PEENED AREA.  ALODINED AND PRIMED AREA.
